On the total number of prime factors of an odd perfect number

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Iannucci, DE
dc.contributor.author Sorli, RM
dc.date.accessioned 2009-12-21T03:50:46Z
dc.date.issued 2003-01
dc.identifier.citation Mathematics Of Computation, 2003, 72 (244), pp. 2077 - 2084
dc.identifier.issn 0025-5718
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5651
dc.publisher Amer Mathematical Soc
dc.relation.isbasedon 10.1090/S0025-5718-03-01522-9
dc.title On the total number of prime factors of an odd perfect number
dc.type Journal Article
dc.parent Mathematics Of Computation
dc.journal.volume 244
dc.journal.volume 72
dc.journal.number 244 en_US
dc.publocation Providence, USA en_US
dc.identifier.startpage 2077 en_US
dc.identifier.endpage 2084 en_US
dc.cauo.name Mathematical Sciences en_US
dc.for 010303 Optimisation
dc.personcode 750052
dc.description.keywords odd perfect numbers, factorizationProof
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
utslib.copyright.status Open Access
utslib.copyright.date 2015-04-15 12:23:47.074767+10


Files in this item

This item appears in the following Collection(s)

Show simple item record